Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 33, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Jun 26, 2013, 3:01 PM MDT for 11 counties in Colorado. It took effect at Jun 27, 2013, 1:00 PM MDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2013, 3:01 PM MDT (21:01 UTC)
- In effect from
- Jun 27, 2013, 1:00 PM MDT
- Expired
- Jun 27, 2013, 8:57 PM MDT
- In force
- 8 hr
- Issued by
- NWS Pueblo, CO
Counties Chaffee County, CO, Conejos County, CO, Costilla County, CO, Custer County, CO, Huerfano County, CO, Lake County, CO, Las Animas County, CO, Mineral County, CO, Pueblo County, CO, Rio Grande County, CO, Saguache County, CO
The radar
The Pueblo radar (KPUX), 145 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.0 hours before the alert went out and 279 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3145 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
069 WWUS85 KPUB 262101 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 301 PM MDT WED JUN 26 2013 ...A RED FLAG WARNING HAS BEEN ISSUED FOR DRY THUNDERSTORMS...GUSTY OUTFLOW WINDS AND DRY FUELS...FROM 1 PM TO 9 PM MDT THURSDAY FOR FIRE WEATHER ZONES 223 AND 225...WHICH INCLUDES THE LA GARITA AND EASTERN SAN JUAN MOUNTAINS ALONG WITH THE SANGRES DE CRISTO RANGE AND SPANISH PEAKS... COZ223-225-271315- /O.NEW.KPUB.FW.W.0033.130627T1900Z-130628T0300Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SOUTHERN FRONT RANGE- 301 PM MDT WED JUN 26 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 9 PM MDT THURSDAY FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONES 223 AND 225... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS...WHICH IS IN EFFECT FROM 1 PM TO 9 PM MDT THURSDAY. * AFFECTED AREA...FIRE WEATHER ZONES 223 AND 225. * THUNDERSTORMS...SCATTERED DRY THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAIN RANGES WITH VERY LITTLE PRECIPITATION...AND FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS...VARIABLE GUSTS TO 50 MPH. * IMPACTS...LIGHTNING CAN LEAD TO NUMEROUS FIRE STARTS WITH STRONG GUSTY OUTFLOW WINDS LEADING TO EXTREME FIRE BEHAVIOR. LITTLE RAINFALL IS EXPECTED WITH ANY THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
3 follow-up statements
205 WWUS85 KPUB 270955 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 355 AM MDT THU JUN 27 2013 ...A RED FLAG WARNING HAS BEEN ISSUED FOR DRY THUNDERSTORMS... GUSTY OUTFLOW WINDS AND DRY FUELS...FROM 1 PM TO 9 PM MDT TODAY FOR FIRE WEATHER ZONES 220...223 AND 225...WHICH INCLUDES THE LA GARITA AND EASTERN SAN JUAN MOUNTAINS...THE SAWATCH AND MOSQUITO RANGES...AND THE SANGRE DE CRISTO RANGE AND SPANISH PEAKS... COZ220-280200- /O.EXA.KPUB.FW.W.0033.130627T1900Z-130628T0300Z/ UPPER ARKANSAS RIVER VALLEY- 355 AM MDT THU JUN 27 2013 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY... AND GUSTY WINDS FOR FIRE WEATHER ZONE 220... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING. * AFFECTED AREA...FIRE WEATHER ZONE 220. * THUNDERSTORMS...WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAIN RANGES WITH VERY LITTLE PRECIPITATION...AND FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS...VARIABLE GUSTS TO 50 MPH. * IMPACTS...LIGHTNING CAN LEAD TO NUMEROUS FIRE STARTS WITH STRONG GUSTY OUTFLOW WINDS LEADING TO EXTREME FIRE BEHAVIOR. LITTLE RAINFALL IS EXPECTED WITH ANY THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ223-225-280200- /O.CON.KPUB.FW.W.0033.130627T1900Z-130628T0300Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- SOUTHERN FRONT RANGE- 355 AM MDT THU JUN 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONES 223 AND 225... * AFFECTED AREA...FIRE WEATHER ZONES 223 AND 225. * THUNDERSTORMS...WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAIN RANGES WITH VERY LITTLE PRECIPITATION...AND FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS...VARIABLE GUSTS TO 50 MPH. * IMPACTS...LIGHTNING CAN LEAD TO NUMEROUS FIRE STARTS WITH STRONG GUSTY OUTFLOW WINDS LEADING TO EXTREME FIRE BEHAVIOR. LITTLE RAINFALL IS EXPECTED WITH ANY THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
977 WWUS85 KPUB 272124 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 324 PM MDT THU JUN 27 2013 ...A RED FLAG WARNING REMAIN IN EFFECT FOR DRY THUNDERSTORMS... GUSTY OUTFLOW WINDS AND DRY FUELS...UNTIL 9 PM MDT TODAY FOR FIRE WEATHER ZONES 220...223 AND 225...WHICH INCLUDES THE LA GARITA AND EASTERN SAN JUAN MOUNTAINS...THE SAWATCH AND MOSQUITO RANGES...AND THE SANGRE DE CRISTO RANGE AND SPANISH PEAKS... ...A RED FLAG WARNING HAS BEEN ISSUED FOR DRY THUNDERSTORMS...GUSTY OUTFLOW WINDS AND DRY FUELS...FROM NOON UNTIL 9 PM MDT ON FRIDAY...FOR FIRE WEATHER ZONE 223...WHICH INCLUDES THE LA GARITA AND EASTERN SAN JUAN MOUNTAINS... COZ223-281330- /O.NEW.KPUB.FW.W.0034.130628T1800Z-130629T0300Z/ /O.CON.KPUB.FW.W.0033.000000T0000Z-130628T0300Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- 324 PM MDT THU JUN 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONES 223... ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONE 223... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY. * AFFECTED AREA...FIRE WEATHER ZONE 223. * THUNDERSTORMS...WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAIN RANGES WITH VERY LITTLE PRECIPITATION...AND FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS...VARIABLE GUSTS UP TO 50 MPH. * IMPACTS...LIGHTNING CAN LEAD TO NUMEROUS FIRE STARTS WITH STRONG GUSTY OUTFLOW WINDS LEADING TO EXTREME FIRE BEHAVIOR. LITTLE RAINFALL IS EXPECTED WITH ANY THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ220-225-280300- /O.CON.KPUB.FW.W.0033.000000T0000Z-130628T0300Z/ UPPER ARKANSAS RIVER VALLEY-SOUTHERN FRONT RANGE- 324 PM MDT THU JUN 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONE 220 AND 225... * AFFECTED AREA...FIRE WEATHER ZONES 220 AND 225. * THUNDERSTORMS...WIDELY SCATTERED DRY THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAIN RANGES WITH VERY LITTLE PRECIPITATION...AND FREQUENT CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS...VARIABLE GUSTS UP TO 50 MPH. * IMPACTS...LIGHTNING CAN LEAD TO NUMEROUS FIRE STARTS WITH STRONG GUSTY OUTFLOW WINDS LEADING TO EXTREME FIRE BEHAVIOR. LITTLE RAINFALL IS EXPECTED WITH ANY THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$
779 WWUS85 KPUB 280257 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 857 PM MDT THU JUN 27 2013 ...A RED FLAG WARNING FOR DRY THUNDERSTORMS...GUSTY OUTFLOW WINDS AND DRY FUELS WILL BE IN EFFECT FROM NOON FRIDAY UNTIL 9 PM MDT FRIDAY...FOR FIRE WEATHER ZONE 223...WHICH INCLUDES THE LA GARITA AND EASTERN SAN JUAN MOUNTAINS... COZ223-281900- /O.CAN.KPUB.FW.W.0033.000000T0000Z-130628T0300Z/ /O.CON.KPUB.FW.W.0034.130628T1800Z-130629T0300Z/ EASTERN SAN JUAN MOUNTAINS AND LA GARITA MOUNTAINS- 857 PM MDT THU JUN 27 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT FRIDAY FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONES 223... ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONES 223... * AFFECTED AREA...FIRE WEATHER ZONE 223. * THUNDERSTORMS...ISOLATED TO SCATTERED PRIMARILY DRY THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE MOUNTAIN RANGES FRIDAY WITH LIMITED PRECIPITATION...IN COMBINATION WITH CLOUD TO GROUND LIGHTNING. * OUTFLOW WINDS...VARIABLE GUSTS UP TO 50 MPH AT TIMES. * IMPACTS...LIGHTNING CAN LEAD TO NUMEROUS FIRE STARTS WITH STRONG GUSTY OUTFLOW WINDS LEADING TO EXTREME FIRE BEHAVIOR. LITTLE RAINFALL IS EXPECTED WITH ANY THUNDERSTORMS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. && $$ COZ220-225-280400- /O.CAN.KPUB.FW.W.0033.000000T0000Z-130628T0300Z/ UPPER ARKANSAS RIVER VALLEY-SOUTHERN FRONT RANGE- 857 PM MDT THU JUN 27 2013 ...RED FLAG WARNING IS CANCELLED FOR DRY THUNDERSTORMS...LOW RELATIVE HUMIDITY...AND GUSTY WINDS FOR FIRE WEATHER ZONE 220 AND 225... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS CANCELLED THE RED FLAG WARNING FOR THE UPPER ARKANSAS RIVER VALLEY AND SOUTHERN FRONT RANGE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Jun 26, 11:18 AM MDT, 3 hours 43 minutes earlier.
Area forecast discussion, Jun 26, 11:18 AM MDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1118 AM MDT WED JUN 26 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 347 AM MDT WED JUN 26 2013 ...MAINLY HOT AND DRY TODAY WITH LIGHT WINDS... UPPER RIDGE BUILDS OVER THE AREA THROUGH TONIGHT. THIS WILL HELP KEEP WINDS LIGHTER THAN THE PAST FEW DAYS. DEW POINTS DID INCREASE SOME FOR YESTERDAY...AND EXPECT SIMILAR TO SLIGHTLY HIGHER DEW POINTS FOR MOST AREAS TODAY. HIGHER ELEVATIONS WILL SEE AFTERNOON HUMIDITIES FALL TO BETWEEN 15-25%...WHILE THE VALLEYS AND SOUTHEAST PLAINS SEE RHS FALL INTO THE SINGLE DIGITS TO LOWER TEENS. WITH H7 TEMPS RUNNING FROM +17 TO +20C ACROSS THE AREA THIS AFTERNOON...THIS SHOULD NET HIGH TEMPERATURES IN THE LOWER 100S FOR THE SE PLAINS...WITH A MIX OF 70S/80S AND LOWER 90S FOR THE MTS/VALLEYS. ALL IN ALL...IT WILL BE A HOT DAY. HOWEVER WINDS LOOK LIGHT...AND NO FIRE WEATHER HIGHLIGHTS LOOK NECESSARY. ONE CONCERN WITH THE SLIGHT INCREASE IN MOISTURE TODAY WILL BE THE POTENTIAL FOR VERY ISOLATED THUNDERSTORMS ACROSS THE SOUTHWEST MOUNTAINS AND SANGRES DURING THE LATE AFTERNOON. SEVERAL OF THE HIGH RESOLUTION SHORT RANGE MODELS ADVERTISE THIS (NAM12...4KM NSSL WRF...AND RUC13). MODEL SOUNDINGS LOOK VERY DRY...AND THINK ITS MORE LIKELY TO BE SOME CUMULUS BUILD UPS BUT NO PRECIPITATION. HOWEVER WITH POTENTIAL THERE AND MORE THAN ONE HIGH RES MODEL SHOWING THIS...WILL MAINTAIN THE INHERITED ISOLATED POPS FOR VERY SPOTTY AREAS ACROSS THE SOUTHWEST MOUNTAINS. I DID CUT BACK THE AREAL COVERAGE SOME. THINK IT WILL BE A VERY ISOLATED EVENT...WITH ERRATIC GUSTY WINDS AND LIGHTNING THE PRIMARY THREATS. WITH NOTHING TO SUSTAIN CONVECTION...IF ANY ISOLATED -TS DEVELOPS OVER THE MTS IT SHOULD DIMINISH QUICKLY AROUND SUNSET. ANY SMOKE SHOULD REMAIN CONFINED TO THE RIO GRANDE VALLEY AND POSSIBLY THE WESTERN SIDE OF THE SAN LUIS VALLEY TODAY AS LIGHT WINDS ALOFT WILL HAVE LESS OF AN ABILITY TO SHIFT THE PLUME EASTWARD. -KT .LONG TERM...(THURSDAY THROUGH TUESDAY) ISSUED AT 347 AM MDT WED JUN 26 2013 THURSDAY-FRIDAY...GENERALLY WEAK NORTHERLY FLOW ALOFT PROGGED ACROSS THE STATE AS CENTER OF HOT UPPER HIGH AROUND THE FOUR CORNERS REGION SLOWLY DRIFTS WESTWARD THROUGH THE DAY FRIDAY. MODELS CONTINUE TO INDICATE SHORTWAVE ENERGY DIVING DOWN THE BACKSIDE OF THE RIDGE ACROSS THE UPPER MIDWEST...WHICH ALLOWS FOR LOW LEVEL MOISTURE TO SLOWLY FILTER BACK INTO EASTERN COLORADO AS SFC HIGH PRESSURE BUILDS ACROSS THE HIGH PLAINS STATES. MODELS ALSO CONTINUE TO INDICATE MID LEVEL MOISTURE SLOWLY INCREASING ACROSS THE AREA...ESPECIALLY ON FRIDAY. THE INCREASING MOISTURE AND THE STRONG SUMMER SUN WILL SUPPORT THE DEVELOPMENT AFTERNOON THUNDERSTORMS ACROSS MAINLY THE HIGHER TERRAIN. CONVECTION ON THURSDAY LOOKS TO BE FAIRLY ISOLATED AND HIGH BASED...WITH LIGHTNING AND GUSTY WINDS THE MAIN THREATS FROM ANY STORMS WHICH DO DEVELOP. SLIGHTLY BETTER COVERAGE OF STORMS LOOKS POSSIBLE ON FRIDAY...AS TEMPS ALOFT COOL SLIGHTLY ALONG WITH INCREASED MID AND LOW LEVEL MOISTURE. HOWEVER...MODELS SOUNDINGS STILL INDICATING MAINLY INVERTED V PROFILES SUPPORTING LITTLE IN THE WAY OF WETTING RAINS. THURSDAY STILL LOOKS TO BE THE WARMEST DAY OF THE WEEK WITH H7 TEMPS PROGGED BETWEEN 16C AND 20C SUPPORTING HIGHS IN THE 90S TO LOWER 100S ACROSS THE PLAINS WITH 70S AND 80S ACROSS THE HIGH TERRAIN AND HIGH VALLEYS...WITH SLIGHTLY COOLER TEMPS FOR FRIDAY. SATURDAY-TUESDAY...MODELS CONTINUE TO INDICATE SEVERAL EMBEDDED SHORTWAVES TRANSLATING THROUGH THE NORTHERLY FLOW ALOFT THROUGH THE PERIOD...WITH THE LATEST GFS INDICATING AN UNSEASONABLY STRONG UPPER LOW DEVELOPING ACROSS THE NORTHERN HIGH PLAINS AROUND THE 4TH OF JULY. THE COOLER AND MORE MOIST AIRMASS MOVING INTO THE AREA WILL ALLOW FOR BETTER CHANCES OF WETTING RAINS AREA WIDE. HOWEVER...THIS WILL ALSO INCREASE THE POTENTIAL FOR FLASH FLOODING ON RECENT AND OLDER BURN SCARS...AND WILL NEED TO CONTINUE TO MONITOR THIS POTENTIAL THROUGH THE PERIOD. AT OR SLIGHTLY ABOVE SEASONAL TEMPERATURES EXPECTED EARLY IN THE PERIOD WITH TEMPERATURES FALLING TO AT OR BELOW SEASONAL AVERAGES INTO EARLY NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1117 AM MDT WED JUN 26 2013 VFR CONDITIONS AT ALL TERMINALS THROUGH THE NEXT 24 HOURS. WINDS WILL GENERALLY BE LIGHT...WITH NORTH TO NORTHEAST WINDS DEVELOPING AT KCOS AND KPUB BY THURSDAY MORNING. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...KT LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, Jun 26, 11:48 AM MDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1148 AM MDT WED JUN 26 2013 COZ058>089-093>099-271800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1148 AM MDT WED JUN 26 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHWEST MOUNTAINS LATE THIS AFTERNOON THROUGH THIS EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE LOCALLY GUSTY WINDS UP TO 40 MPH AND LIGHTNING...BUT LITTLE IF ANY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY UPPER LEVEL RIDGING WILL PERSIST ACROSS THE REGION INTO THE EARLY WEEKEND BEFORE MOVING WEST INTO THE GREAT BASIN INTO EARLY NEXT WEEK. THIS WILL SUPPORT THE DEVELOPMENT OF ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS EACH DAY...MAINLY OVER AND NEAR THE HIGHER TERRAIN. STORMS WILL BE INITIALLY HIGH BASED...WITH THE MAIN THREATS FROM ANY STORMS THAT DEVELOP BEING LIGHTNING AND GUSTY AND ERRATIC WINDS. BY THE LATE WEEKEND AND INTO EARLY NEXT WEEK...THUNDERSTORMS WILL HAVE MORE AVAILABLE MOISTURE TO WORK WITH...LEADING TO THE POTENTIAL FOR LOCALLY HEAVY RAINFALL AND FLASH FLOODING ACROSS THE RECENT AND OLDER WILDFIRE BURN SCARS ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 88/40
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.